# SDR FDEA201609103187

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 70,344 hours, 23,230 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM ONE THIRD OF OVERHEAD PANEL LIGHTS WERE INTERMITTENT.  REF WDM 23-71-11, 33-13-31 & CMM 23-70-43 CVR MPN 980-6116-002 DOES NOT CONTAIN CONTACTS FOR INTEGRAL PANEL LIGHTING.
